# SDR EISA97192

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP C53-113-01, FOUND CORROSION ON STR 22L, FS 640 - FS 660.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED PER SRM 53-10-03.   TT, 55,940:30 HOURS.  TC:  32,713.  (X)
